Acutus Tablet

Acutus Tablet


₹ 38.25 (Upto 15% off)

Composition of Acutus Tablet:

Chlorpheniramine Maleate 4mg + Dextromethorphan Hydrobromide 15mg + Paracetamol 650mg + Phenylephrine 10mg

Uses of Acutus Tablet:

Allergic conditions

10 Tablets/Strip
*Product images are for illustrative purposes only and may differ from the actual product.
10 Tablets/Strip